# SDR ABXA9500564

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 1819
- Condition: Defective
- Location: Mlg Door
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE GEAR DOOR OPEN LIGHT DID NOT ILLUMINATE.  REPLACED BULB, RECYCLED GEAR, SYSTEM OPS CHECKED GOOD.  CHECKED LAMP FOR CORRECT LAMP P/N, CYCLED MAIN GEAR DOOR SEVERAL TIMES, SYSTEM OPS CHECKED GOOD IAW DC 9 MM.
